# SDR GTIA2021032935657

- Difficulty date: March 25, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 39,081 hours, 17,881 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL ON CLIMB OUT OF EWR TURNED PACK 1 OFF SMELL SUBSIDED ON ARRIVAL INTO FLL AT 8000 SMELL RETURNED TURNED PACK 2 OFF SMELL SUBSIDED-PERFORMED PACK # 1 + # 2 BURN OUT WITH APU + ENG 1+2 IAW TSM 05-50-00 AFTER BURN OUT NO ODOR NOTED AT THIS TIME
